Hot Flashes and Prostate Cancer
Posted in the Prostate Cancer Forum
#1 Apr 8, 2012
One of the earliest and most bothersome side effects of androgen deprivation therapy for prostate cancer is the hot flash. Very similar to those experienced by women during menopause, hot flashes can be debilitating for men receiving medications such as Lupron. Many are too embarrassed by hot flashes to even mention them to their physician. Others donít discuss them because they feel that these hot flashes cannot be treated or prevented. In reality, this could not be further from the truth. In this post, I will describe hot flashes and discuss what causes them. In addition, I will review the most common medications employed to prevent and treat hot flashes experienced by men undergoing androgen deprivation therapy for prostate cancer.
You can find this post at:
Hope you find it useful!
Check out my new Book:
Prostate Docís Guide to Life After Prostatectomy
This blog is not a medical practice and cannot provide specific medical advice. This information should never be used to replace or discount the medical advice you receive from your physician
Add your comments below
|Having prostate cancer test an individual choice (Apr '09)||Mar 26||Parry||40|
|psa 14||Mar 24||cabanaboy||1|
|The 10 commandments of cancer prevention (May '09)||Mar 24||mathewsteven10||12|
|GreenLight Laser Surgery Complications (May '07)||Mar 22||NJRetiree||1,410|
|African-American cancer patients' depression sy...||Mar 10||Oh No You Di-nt||1|
|Impotence or Erectile Dysfunction in Males (Nov '08)||Mar 10||jovichen||32|
|Can Hair Loss Drugs Cause Sexual Dysfunction?||Mar 8||jovichen||5|
Find what you want!
Search Prostate Cancer Forum Now
Copyright © 2015 Topix LLC